It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Accutane questions
Jun 17, 2005
hey whats up guys, well i was put on 30mg of accutane a day, after 1 month i was put on 55mg, its now week 6 and im noticing how dry my lips are, and sore... i swear.. i need to constantly use stuff on them, im using petroluem jelly (or however you spell it) is that any good? other side effects i seem to be getting is like weird cuts.. just randomly appear, like the inside of my ears n stuff.. weird.. and iv also got 2 bad rashes on my hand.. im pretty sure thats the accutane.. i told my aunty i was on accutane and shes concerned cause of the "depression" issue.. she apparently read about it and your meant to get depressed or feel down on the 88th day.. is that true? also i suffer from hayfever which comes a close second to acne as the gayest and most pointless thing ever, but i was wonderin if its possible to take Antihistamines while on accutane.. i just desprately need hayfever medicine and i didnt know if you can take stuff while on accutane.. oh and my final question lol... is it ok to take a few beers? I know you shouldnt drink while on accutane but is a few beers once in a while ok? or should you just ignore alcahol all together.. :) if anyone can answer any of the question id be thankfull, Later :)





All times are GMT -7. The time now is 12:07 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!